Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i6.20
pages 14-22

Filtration of Radiometric Interference with a Space-Periodic Structure

Dmitriy K. Mozgovoy
State Enterprise "Dneprokosmos", Dnepropetrovsk, Ukraine
Vyacheslav I. Voloshin
State Enterprise "Dneprokosmos", Dnepropetrovsk, Ukraine
Eugene I. Bushuev
State Enterprise "Dneprokosmos", Dnepropetrovsk, Ukraine

RESUMO

The method of correction of instrument space-periodic interference on satellite pictures with the use of the two-dimensional Fourier transform and combined masks is considered.


Articles with similar content:

DETERMINATION OF AIRCRAFT CURRENT LOCATION ON THE BASIS OF ITS ACOUSTIC NOISE
Telecommunications and Radio Engineering, Vol.74, 2015, issue 5
F. J. Yanovsky, O. Zaporozhets, Eu. Chervoniak, R. B. Sinitsyn
Model Formulation of the Pulsed Subsurface Sounding Problem: Solution in the FDTD Approach
Telecommunications and Radio Engineering, Vol.53, 1999, issue 3
Andrei Olegovich Perov, N. N. Maita
Analysis of the Near-Field of Wire Antennas
Telecommunications and Radio Engineering, Vol.56, 2001, issue 12
Gustav Arsent'evich Erochin, Andrey Alekseevich Petrovskiy, Vadim Georgievich Kocherzhevskiy
COMPUTATION OF FLOW AND INTERFACIAL TRANSPORT IN LIQUID-LIQUID SYSTEMS
ICHMT DIGITAL LIBRARY ONLINE, Vol.5, 1997, issue
Harold R. Jacobs, Lei Yang
EIGENFREQUENCIES OF PERIODIC AND QUASIPERIODIC APODIZED BRAGG STRUCTURES
Telecommunications and Radio Engineering, Vol.71, 2012, issue 16
V. F. Borulko, Dmitriy V. Sidorov, O. O. Drobakhin